Rectifiability properties of varifolds in $l^{3}_{infty}$
Bull. Korean Math. Soc. 2007 Vol. 44, No. 1, 31-45
Printed March 1, 2007
Peibiao Zhao and Xiaoping Yang
Nanjing University of Science and Technology, Nanjing University of Science and Technology
Abstract : We prove the following theorem: Given a Varifold $V$ in $l^{3}_{\infty}$ with the property that $0<\lim_{r\to0}\frac{\mu_{V}(C_{r}(x))}{r^{2}}<\infty$ for $\mu_{V}$ a.e. $x\in SptV$, then $V$ is rectifiable.
Keywords : Varifolds, tangent measures, rectifiable sets, rectifiable measures
MSC numbers : 28A25, 53C10, 49Q15
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd